# SDR DALA2024022102445

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,540 hours, 45,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UKNOWN
- Condition: Unsecure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 LANYARD HANGING FROM 3L SLIDE. CORRECTIVE ACTION: RESECURED LANYARD FROM 3L LIDE PER B757 AMM 52-11. (5732354)
